# SDR MASA2010052500548

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 15,692 hours, 12,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 CEILING EMERGENCY FLOOD LIGHT INOP.  MX REPLACED ROW 20 CEILING EMERGENCY FLOOD LIGHT BULB.
